Is It Too Late for Cortison Injections 4 Years After Rhinoplasty?
- Asked by 3377Kat in Dallas
- 3 years ago
I had a revision rhinoplasty for my tip and bridge with rib graft four years ago. I have very thick/oily skin. My tip is still wide and uneven with a bump. My PS said that it's scar tissue that returned and has me try some cortisone injections deep under the skin. He said that it can take 3 months to see a result. He also said that doing another surgery to remove scar tissue would not be successful since it keeps coming back. Will cortisone injections help me with unevenness at this point?
Steroid injections after 4 years
steroid injections are typically most effective when used in the first 6-12 months but they can still help after a few years
Web reference: http://www.seattlerhinoplasty.com/html/index.php
Cortisone 4 Years after Rhinoplasty
Cortisone injections may help, even though it's been 4 years since your surgery. If not successful, discuss another revision with your surgeon. I recommend getting a second opinion.
Cortisone Shots 4 years after rhinoplasty
At this point the cortisone shots will probably not help. With thick oily skin, you may need to defat your tip and/or revise the rib graft you have. It sounds like the only solution at this point would be to seek a revision surgery.
Web reference: http://www.rhinoplastysurgeonnewyork.com
Recent Revision Rhinoplasty Reviews
Revision Rhinoplasty Photos
Cortisone is sometimes used to reduce swelling after rhinoplasty
Cortisone is most effective within the first few months after surgery. What it does is reduce excess swelling and prevent it from becoming scar tissue. Injections over a year from surgery can still help. If there is no change then you may be a candidate for further revision surgery.
Web reference: http://revisionrhinoplastyny.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.